Stochastic modes of maser oscilktions
Doklady Akademii Nauk, Tome 263 (1982) no. 2, pp. 328-331
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_263_2_a19,
author = {K. V. Vladimirskii and A. A. Norvaishas},
title = {Stochastic modes of maser oscilktions},
journal = {Doklady Akademii Nauk},
pages = {328--331},
year = {1982},
volume = {263},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_263_2_a19/}
}
K. V. Vladimirskii; A. A. Norvaishas. Stochastic modes of maser oscilktions. Doklady Akademii Nauk, Tome 263 (1982) no. 2, pp. 328-331. http://geodesic.mathdoc.fr/item/DAN_1982_263_2_a19/